# SDR SWAA2014091131844

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 40,598 hours, 23,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN LIGHT FUSE INOPERATIVE.  R & R FUSE IAW AMM.
